# SDR AALA202404080460

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,439 hours, 28,264 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS ON GROUND AND IS WORSE IN FLIGHT. VERY DIFFICULT TO OPEN IN FLIGHT. SECURED PROTRUDING FASTENER ON BOTTOM DOOR SILL OF FORWARD LAVATORY. PER CMM 25-45-46.
